# SDR AWXA200200288

- Difficulty date: January 26, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 63,025 hours, 24,714 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AND101331202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C-08 CHECK CORROSION WAS FOUND ON FLOORBEAM TEE CAP AT BS 345, BL 0 TO LBL 23.0.   MAINTENANCE CLEANED CORROSION OFF FLOORBEAM AND FOUND MATERIAL REMAINING TO BE OUT OF LIMITS IAW B757-200 SRM 53-00-51. REMOVED DAMAGED SECTION OF FLOORBEAM FROM LBL 01 TO LBL 23, FABRICATED 2 EACH REPAIR ANGLES AND 1 EACH REPAIR FILLER AND INSTALLED REPAIR  PARTS IAW B757-200 SRM 53-00-51, FIG 205, SHT 3, DETAIL I, PG. 218.
